# SDR FDEA201602100499

- Difficulty date: February 10, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 143N6621U3
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CARGO DOOR, LOWER EDGE BEAM HAS GOUGES.  NR 1 CARGO DOOR LOWER EDGE BEAM REPLACED  IAW EA F-5230-T0323763 P 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
